MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 SIGMA HP 3DEG RT CUT BLK; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY INTERNATIONAL LTD. 8010379 SIGMA HP 3DEG RT CUT BLK; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Catalog Number 950501225
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that it was found that the hole of the tibial cutting block (p/n: 950501225) for connecting was already distorted and it was not able to connect when it was checked up instruments on the day before surgery on (b)(6) 2019.There was no adverse consequence to the patient.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint (b)(4).Investigation summary: the device was reviewed by bioengineering and a report was received stating it was unlikely that a manufacturing defect was present no corrective action is required root cause attributed to the device being worn from normal use and servicing.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA HP 3DEG RT CUT BLK
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key8675113
Report Number1818910-2019-95401
Device Sequence Number3020050
Product Code NJL
UDI-Device Identifier10603295225300
UDI-Public10603295225300
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950501225
Device Lot NumberJ1207
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2019
Initial Date Received by Manufacturer 05/21/2019
Supplement Date Received by Manufacturer06/11/2019
06/14/2019
07/16/2019
Initial Report FDA Received Date06/06/2019
Supplement Report FDA Received Date06/13/2019
06/17/2019
07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1